A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line

Alhamed, Yahia, Baleanu, Dumitru, AlZahrani, Abdulrahim, Bhrawy, Ali H. . Abstract and Applied Analysis 2014. 2014 (692193) :-

Locate this article in:

Bibtex

@article{CIS-316860,
  Author = {Alhamed, Yahia and Baleanu, Dumitru and AlZahrani, Abdulrahim and Bhrawy, Ali H.},
  Title = {A Modified Generalized Laguerre-Gauss Collocation Method for Fractional Neutral Functional-Differential Equations on the Half-Line},
  Journal = {Abstract and Applied Analysis},
  Volume = {2014},
  Number = {692193},
  Year = {2014},
  Pages = {--},
  Keywords = {}
}

Similar articles